# SDR DALA2025071505314

- Difficulty date: July 9, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 57,935 hours, 30,001 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3168 O2 MASK WILL NOT SOUND DURING TEST. CORRECTIVE ACITON: R/R OBSERVER SEAT O2 STOWAGE BOX IAW A-319 AMM 35-12. (7454926).
